Have a question?
Message sent Close

Fundamental Of Nursing (Nur 105) Digoxin Medication Profile

Instructor
John Marsh
0
0 reviews
  • Description
  • Full Document
Blur-Preview

Digoxin medication profile

Morris College

Fundamental of nursing (Nur 105)

Patient Education Teach patient and/or family member to take pulse and contact healthcare
professional if pulse rate is less than 60 or more than 100. Instruct patient to report
all adverse effects promptly – nausea, vomiting, diarrhea, appetite loss, vision
changes may indicate toxicity. Encourage patient to eat a consistent amount of
potassium rich food. Advise patient to avoid taking antacids or antidiarrheals
within 2 hr of digoxin. Instruct patient to notify healthcare profession of any OTC
and/or herbal supplements being taken.

PREVIEW

 

Fundamental Of Nursing (Nur 105) Digoxin Medication Profile

NOTE: Please check the details before purchasing the document.

error: